I started yaz birth control pill in Feb. In march I had sex and got bacterial vaginosis which was treated with antibiotics. I then stopped taking yaz because I was sure the birth control is what caused the bacterial vaginosis. I noticed that sex was extremely painful (note:we always use a condom) but assumed my vagina was just recovering from the bacterial vaginosis. I realized it was something more when it didn't go away after my period.
The doctor said it was a yeast infection (also tested for sexually transmitted diseases which came back negative). So in may I treated the yeast infection with the 7 day monistat. I still experience pain with sex but the vagina seemed mostly normal. This past week my vagina has been feeling irritated. I went to the doctor again and am now taking three does of canesten oral in three days.
My symptoms for the yeast are not typical, there is no itching, its more like a constant ache that gets worse when aroused. There is no discharge, if anything I have vaginal dryness.
Two weeks ago we attempted sex. There was a spot of blood followed by three days of light bleeding.
I am absolutely exasperated. This is taking a hugely negative toll on my psychologically. I was a virgin before taking the birth control and haven't had pleasurable sex as I've had discomfort for five months straight now. I would really appreciate any ideas as to what could be going on